Ask a doctor

Can I Use Product Containing AHA and BHA and Also Topical Vitamin C While on Isotretinoin?

have been on isotretinoin for five months. ance almost clear but left with scars.

Doctor Answers (1)

Avoid exfoliating products while on isotretinoin

+1
Isotretinoin, also know as Accutane, causes skin exfoliation. Other products, such as AHA and BHA ( alpha and beta hydroxy acids) which also cause exfoliation, should be avoided while on this medication as this will likely cause irritation. Instead, use a rich moisturizer.

Web reference: http://www.aglowdermatology.com

New York Dermatologist
3.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.